MathSciNet Relay Station
MathSciNet bibliographic data
MR740188 (85e:53056) 53C30 (53C25)
Gordon, Carolyn; Ziller, Wolfgang Naturally reductive metrics of nonpositive Ricci curvature. Proc. Amer. Math. Soc. 91 (1984), no. 2, 287–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement